Next Article in Journal
Joint Asymptotic Distributions of Smallest and Largest Insurance Claims
Previous Article in Journal
The Impact of Systemic Risk on the Diversification Benefits of a Risk Portfolio
Open AccessArticle

Random Shifting and Scaling of Insurance Risks

Department of Actuarial Science, University of Lausanne, Bâtiment Extranef, UNIL-Dorigny, Lausanne 1015, Switzerland
*
Author to whom correspondence should be addressed.
Risks 2014, 2(3), 277-288; https://doi.org/10.3390/risks2030277
Received: 15 April 2014 / Revised: 26 June 2014 / Accepted: 15 July 2014 / Published: 22 July 2014
Random shifting typically appears in credibility models whereas random scaling is often encountered in stochastic models for claim sizes reflecting the time-value property of money. In this article we discuss some aspects of random shifting and random scaling of insurance risks focusing in particular on credibility models, dependence structure of claim sizes in collective risk models, and extreme value models for the joint dependence of large losses. We show that specifying certain actuarial models using random shifting or scaling has some advantages for both theoretical treatments and practical applications. View Full-Text
Keywords: random shifting and scaling; credibility premium; elliptically symmetric distribution; Lp Dirichlet distribution; Archimedean copula; infinite dimensions; joint tail dependence random shifting and scaling; credibility premium; elliptically symmetric distribution; Lp Dirichlet distribution; Archimedean copula; infinite dimensions; joint tail dependence
MDPI and ACS Style

Hashorva, E.; Ji, L. Random Shifting and Scaling of Insurance Risks. Risks 2014, 2, 277-288.

Show more citation formats Show less citations formats

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Back to TopTop